# SDR CA951130020

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Prop Shaft
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)IN CRUISE THE #1 ENGINE OIL PRESSURE FLUCTUATED APPROXIMATELY 5 PSI AND DECREASED UNTIL THE OIL PRESSURE LIGHT ILLUMINATED ON AND OFF. THE PILOT SECURED THE ENGINE AND MADE AN EMERGENCY LANDING. POSTFLIGHT INSPECTION REVEALED OIL LOSS PAST THE PROPELLER TRANSFER TUBE SEAL.
